Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Period reduced to three days, heavy bleeding two days, no birth control. Why sudden change?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
hi im 36 and have always had a 5 day peroids that was regular and on time .now my peroid is now gone to 3 days for the past 3 months , heavy for the first 2 days and light for the third day . Im not on birth control . why the sudden change .
Posted Fri, 4 May 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing to us.

The decrease in duration of bleeding is commonly seen associated with anemia or XXXXXXX hormonal changes. You can check your haemoglobin levels by doing blood tests. As long as the periods are normal and regular, come well on time and you do have a considerable bleeding, there is nothing to worry.

Slight variation in the number of days for which bleeding is seen is common and is not pathological. This change is within physiological limits.

Definitely I would reassure you saying that there is no major health concern with you. Do not worry. You are fine.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor